# SDR SWIA2019012945483

- Difficulty date: January 7, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 36,857 hours, 32,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE RT FLOOR SILL AT FS559.0+96 TO FS 589.00.  (C-CHECK) RO: 01/26/2019 REMOVED CORROSION FROM RT FLOOR SILL FS 559+96 TO FS605 IAW REO.
